# SDR CA051212005

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 268 hours
- Engine: Lyc IO540*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: C04111
- Condition: Spun
- Location: Tail Rotor
- Part time: 180 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE TAIL ROTOR DRIVESHAFT DAMPER BEARING WAS NOTED TO HAVE MOVED ON THE TAIL ROTOR DRIVE SHAFT.  THE WITNESS MARKS WERE MOVED ABOUT .250".  THE BEARING FEELS FINE, AND THERE DOES NOT APPEAR TO BE ANY OTHER PROBLEMS.  ROBINSON HELICOPTERS DOES NOT ALLOW ANY MOVEMENT BETWEEN THE BEARING AND THE DRIVE SHAFT.  THE ASSEMBLY IS BEING REMOVED AND RETURNED TO THE FACTORY.
